MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 2.25/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US 2.25/13; CORONARY DRUG-ELUTING STENT
Model Number 453931
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro mission was used to treat a moderately calcified lesion (90% stenosis degree) in a severely tortuous segment of the distal lcx.At the distal tip of a stent implanted more than a year earlier, the orsiro mission likely caught on the proximal edges and detached from the balloon.Since it was still attached to the guidewire, the stent was pulled into the distal left main trunk, where it was dilated to 4.0 mm, creating a temporary stent from the distal left main trunk to the proximal lcx.Treatment of the distal lcx was then abandoned.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device not the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations, no material or manufacturing related root cause could be identified.Considering the event description, the most probable root cause for the reported event is related to the patient's anatomy (i.E.Previously implanted stent).Besides, it should be noted that the ifu advises the user not to post-dilate the stent to more than the maximum expandable diameter.

Brand Name
ORSIRO MISSION US 2.25/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24589699
Report Number8043892-2026-02271
Device Sequence Number5688898
Product Code NIQ
UDI-Device Identifier07640130455870
UDI-Public(01)07640130455870(17)280405(10)03251785
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453931
Device Lot Number03251785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown